# SDR VNAA202401030101

- Difficulty date: December 31, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N560NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15345
- Aircraft time: 22,922 hours, 20,458 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER THE LH ENGINE WAS STARTED, THERE WAS FUMES AND A LIGHT HAZE THROUGHOUT THE CABIN AND COCKPIT. THE PLANE WAS DEBOARDED AND NO MEDICAL ATTENTION WAS REQUIRED. THE FUMES AND SMOKE WENT AWAY AFTER THE ENGINES WERE SHUT DOWN. / SYSTEM IS DEFERRED AND WILL REQUIRED A SUPPLEMENTAL SUBMISSION.
